Brill-Noether theory on nodal curves

Bhosle, Usha N. (2007) Brill-Noether theory on nodal curves International Journal of Mathematics, 18 (10). pp. 1133-1150. ISSN 0129-167X

Full text not available from this repository.

Official URL:

Related URL:


We study the Brill–Noether loci for semistable torsionfree sheaves of small slopes on a nodal curve. We determine conditions for nonemptiness and irreducibility of these loci.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
Keywords:Nodal Curves; Vector Bundles; Brill-Noether Theory
ID Code:69629
Deposited On:12 Nov 2011 09:41
Last Modified:12 Nov 2011 09:41

Repository Staff Only: item control page